Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2014, 7:09 PM CDT for 11 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 7:09 PM CDT (00:09 UTC)
- Expired
- Apr 13, 2014, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Laclede County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
531 WUUS53 KSGF 140009 SVRSGF MOC009-043-059-067-077-105-109-167-209-225-229-140100- /O.NEW.KSGF.SV.W.0070.140414T0009Z-140414T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 709 PM CDT SUN APR 13 2014 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI... CHRISTIAN COUNTY IN SOUTHWEST MISSOURI... SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI... WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI... GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI... EASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI... NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI... WEBSTER COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI... * UNTIL 800 PM CDT * AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM PLEASANT HOPE TO 6 MILES SOUTHWEST OF CRANE...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... ASH GROVE...AURORA...BATTLEFIELD...BILLINGS...CLEVER...CONWAY... CRANE...DIGGINS...FAIR GROVE...FORDLAND...HIGHLANDVILLE... MARIONVILLE...MARSHFIELD...MORRISVILLE...NIANGUA...NIXA...OZARK... PLEASANT HOPE...REPUBLIC...ROGERSVILLE...SEYMOUR...SPARTA... SPRINGFIELD...STRAFFORD AND WILLARD. INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 111 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 3753 9254 3681 9279 3682 9385 3754 9348 TIME...MOT...LOC 0008Z 270DEG 45KT 3746 9325 3685 9359 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ KARDELL
3 follow-up statements
568 WWUS53 KSGF 140030 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 730 PM CDT SUN APR 13 2014 MOC009-109-140040- /O.CAN.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/ BARRY MO-LAWRENCE MO- 730 PM CDT SUN APR 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE AND NORTH CENTRAL BARRY COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3683 9361 3754 9322 3753 9254 3681 9279 TIME...MOT...LOC 0030Z 268DEG 37KT 3736 9310 3685 9333 $$ MOC043-059-067-077-105-167-209-225-229-140100- /O.CON.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/ CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-POLK MO-STONE MO- WEBSTER MO-WRIGHT MO-DALLAS MO- 730 PM CDT SUN APR 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DALLAS...NORTHWESTERN WRIGHT...WEBSTER...NORTHERN STONE... SOUTHEASTERN POLK...SOUTHWESTERN LACLEDE...EASTERN GREENE...WESTERN DOUGLAS AND CHRISTIAN COUNTIES UNTIL 800 PM CDT... AT 727 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM FAIR GROVE TO 8 MILES SOUTHWEST OF HIGHLANDVILLE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BATTLEFIELD...CLEVER...CONWAY...CRANE...DIGGINS...FAIR GROVE... FORDLAND...HIGHLANDVILLE...MARSHFIELD...NIANGUA...NIXA...OZARK... ROGERSVILLE...SEYMOUR...SPARTA...SPRINGFIELD AND STRAFFORD. INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 111 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3683 9361 3754 9322 3753 9254 3681 9279 TIME...MOT...LOC 0030Z 268DEG 37KT 3736 9310 3685 9333 HAIL...<.75IN WIND...60MPH $$ KARDELL
530 WWUS53 KSGF 140046 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT SUN APR 13 2014 MOC167-140056- /O.CAN.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/ POLK MO- 746 PM CDT SUN APR 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279 TIME...MOT...LOC 0046Z 268DEG 37KT 3737 9289 3686 9312 $$ MOC043-059-067-077-105-209-225-229-140100- /O.CON.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/ CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-STONE MO-WEBSTER MO- WRIGHT MO-DALLAS MO- 746 PM CDT SUN APR 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DALLAS...NORTHWESTERN WRIGHT...WEBSTER...EAST CENTRAL STONE... SOUTHWESTERN LACLEDE...EASTERN GREENE...WESTERN DOUGLAS AND CHRISTIAN COUNTIES UNTIL 800 PM CDT... AT 741 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARSHFIELD TO 8 MILES SOUTHEAST OF HIGHLANDVILLE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... CONWAY...DIGGINS...FORDLAND...HIGHLANDVILLE...MARSHFIELD...NIANGUA... OZARK...ROGERSVILLE...SEYMOUR...SOUTHEASTERN SPRINGFIELD...SPARTA AND STRAFFORD. INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 112 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279 TIME...MOT...LOC 0046Z 268DEG 37KT 3737 9289 3686 9312 HAIL...<.75IN WIND...60MPH $$ KARDELL
859 WWUS53 KSGF 140054 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 754 PM CDT SUN APR 13 2014 MOC043-059-067-077-105-209-225-229-140104- /O.EXP.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/ CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-STONE MO-WEBSTER MO- WRIGHT MO-DALLAS MO- 754 PM CDT SUN APR 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS... NORTHWESTERN WRIGHT...WEBSTER...NORTHEASTERN STONE...SOUTHWESTERN LACLEDE...EASTERN GREENE...WESTERN DOUGLAS AND CHRISTIAN COUNTIES WILL EXPIRE AT 800 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279 TIME...MOT...LOC 0054Z 268DEG 37KT 3737 9278 3686 9302 $$ KARDELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 13, 6:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT Sun Apr 13 2014
.SHORT TERM...(This Evening through Monday Night)
Issued at 1245 PM CDT SUN APR 13 2014
A strong cold front will sweep through the region tonight with
unseasonable cold Mon/Mon night. Guidance is continuing to
indicate light precip ahead of the main long wave trough axis over
the Plains Monday. Progged vertical thermal profiles support some wet
snow at many locations from mid morning into the afternoon,
particularly over western and and northern halves of cwfa.
Blustery, cold, and damp sums it up for the day on Monday.
A widespread frost/hard freeze looks likely Mon night with most
guidance dropping temperatures well down into the 20s. A sfc ridge
axis will be over the region by 12z Tue with light winds aiding in
radiational cooling. Freeze watch is out now for Mon night, and the
warning will follow either later today or tonight.
.LONG TERM...(Tuesday through Sunday)
Issued at 1245 PM CDT SUN APR 13 2014
Cold temperatures and a dry air mass will continue into Tuesday.
The sfc ridge axis will shift east of the area late Tue/Tue night.
While a light south to southeast wind will become established over
the area Tue night, the dry air mass will still likely allow
temperatures to drop quickly in the evening and reach down to near
freezing in many areas. Will look at at the possibility of a frost
advisory as that time period draws closer.
Temperatures will moderate somewhat for Wed-Thu. Another shortwave
and sfc low/trough will pass through the region Thu night/early
Fri. Gulf moisture will be greatly limited/modified ahead of this
system with showers/isolate tstms expected.
Looks like a more amplified upper level pattern may become
established over the CONUS by late in the week with a sharp upper
level ridge axis setting up over the eastern Rockies or Plains by
late in the week. The 00z ECMWF is more progressive with the
ridge (versus the 12z GFS), shifting it east of the area by Sunday and
spitting out some light precip late in the weekend. Will probably
hold off on any significant mention of precip for now with dry low
levels expected to be in place with sfc high pressure just off to
the east.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 631 PM CDT SUN APR 13 2014
Convection associated with approaching cold front and extend of
cold air advection induced low level saturation to impact aviation
operations. Ceilings vary considerably in behind the initial line
of storms...though anticipate ceilings to drop to at least IFR and
then last well into Monday as saturation occurs.
&&
.CLIMATE...
Issued at 247 PM CDT SUN APR 13 2014
Record lows for April 15th:
Springfield: 25 deg F...1928
Joplin : 26 deg F...1983
West Plains: 25 deg F...1950
Rolla-Vichy: 27 deg F...1962
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR
MOZ055>058-066>071-077>083-088>098-101>106.
KS...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR KSZ073-
097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Runnels
CLIMATE...DSAHazardous weather outlook, Apr 13, 7:08 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT SUN APR 13 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 708 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED NON THUNDERSTORM WIND RISK. DISCUSSION... A LINE OF SEVERE STORMS WAS PRODUCING WIND GUSTS IN EXCESS OF 60 MPH AS IT QUICKLY PUSHES EAST ACROSS THE MISSOURI OZARKS. THE LINE OF STORMS WILL CONTINUE TO TRACK EAST ACROSS THE REMAINDER OF THE AREA THIS EVENING. A BRIEF SPIN UP TORNADO WOULD NOT BE OUT OF THE QUESTION ALONG THE SQUALL LINE...HOWEVER THE MAIN SEVERE WEATHER RISK WILL BE WITH STRAIGHT LINE WINDS. WIND GUSTS OF 30 TO 40 MPH WILL REMAIN POSSIBLE AHEAD OF THIS LINE OF STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY NORTHWEST WINDS TO 35 MPH WILL BE POSSIBLE MONDAY. FROST AND FREEZE CONDITIONS ARE INCREASINGLY LIKELY MONDAY NIGHT AND EARLY TUESDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 20S. ADDITIONAL CHANCES FOR FROST AND A LIGHT FREEZE WILL OCCUR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. GUSTY SOUTH WINDS WILL DEVELOP OVER SOUTHEAST KANSAS AND WESTERN MISSOURI ON WEDNESDAY WITH AN ELEVATED FIRE WEATHER RISK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS EAST OF AN ANDERSON TO COLE CAMP LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 13, 6:03 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 WNW CARL JUNCTION 37.19N 94.62W
04/13/2014 M62.00 MPH JASPER MO TRAINED SPOTTER
0553 PM TSTM WND GST WEBB CITY 37.15N 94.48W
04/13/2014 E61.00 MPH JASPER MO ASOS
JOPLIN AIRPORT
&&
DSALocal storm report, Apr 13, 6:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 S LOCKWOOD 37.37N 93.95W
04/13/2014 E0.75 INCH DADE MO PUBLIC
RELAYED THROUGH COUNTY DISPATCH.
&&
DSALocal storm report, Apr 13, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND GST LOCKWOOD 37.39N 93.95W
04/13/2014 M67 MPH DADE MO CO-OP OBSERVER
&&
DSALocal storm report, Apr 13, 6:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST HUMANSVILLE 37.79N 93.58W
04/13/2014 E60 MPH POLK MO EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Apr 13, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 2 W BOLIVAR 37.61N 93.45W
04/13/2014 E60 MPH POLK MO TRAINED SPOTTER
&&
LINDENBERGLocal storm report, Apr 13, 7:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST 3 NNE FRISTOE 38.15N 93.25W
04/13/2014 E60 MPH BENTON MO PUBLIC
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.